فهرست مطالب

Journal of Mathematical Analysis and its Contemporary Applications
Volume:4 Issue: 2, Spring 2022

  • تاریخ انتشار: 1401/03/19
  • تعداد عناوین: 6
|
  • Mudasir Younis, Nicola Fabiano *, Mirjana Pantovic, Stojan Radenovic Pages 1-10
    In this paper, we analyze, generalize and correct some recent results on F-contractions within b-metric spaces. In all results, our only assumption is the strict growth of the function F: $left( 0,+infty right) rightarrow left( -infty ,+infty right) .$
    Keywords: F-contraction, Generalized metric space, fixed point
  • Ganesa Moorthy Chinnadurai, Siva Gurusamy * Pages 11-16
    The following is the question form of Kaplansky conjecture of 1958. Is every derivation on semisimple Banach algebra continuous? Kaplansky conjecture was proved by Johnson and Sinclair in 1968. The concept of almost Jordan derivations on Jordan Banach algebras is introduced in this article. Also, Kaplansky conjecture is extended to Jordan Banach algebras as an open question: Is every almost Jordan derivations on semisimple Jordan Banach algebras continuous?. Moreover, a partial answer to this open question is derived in the sense that every almost Jordan derivation $T$ on semisimple special Jordan Banach algebras $Omega^{+}$, with an additional condition on $Omega^{+}$, is continuous.
    Keywords: Automatic continuity, Almost derivation, Banach algebras
  • Rasul Rasuli * Pages 17-34
    In this paper, we use the notion of t-norms to introduce fuzzy subalgebras, fuzzy ideals, fuzzy implicative ideals, fuzzy positive implicative ideals in BCK-algebras. Next, we clarify the links between them and investigate their properties. Finally, we consider them under intersection, cartesian product and homomorphisms(image and pre image) and we study related properties.
    Keywords: Algebra, orders, theory of fuzzy sets, Norms, products, intersections, homomorphisms
  • Sanjukta Das * Pages 35-46
    The exact controllability of a conformable fractional differential system is established in this paper. The system is described by a non-densely defined linear part satisfying the Hille Yosida condition, and a control term appearing in the nonlinear part. The existence of mild solution and exact controllability is proved by Banach fixed point theorem for the system with non-local conditions and deviated argument. The continuous dependence of the mild solution is also studied. An example is discussed to illustrate the results.
    Keywords: Non-dense operator, Deviated Argument, Non-local conditions, Conformal fractional differential equation, Controllability
  • Yousef Ebrahimdoost * Pages 47-56
    In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover we generalize some known results.
    Keywords: fixed point method, Guvruta stability, multimixed additive-quartic mapping
  • Jeyaraman Mathuraiveeran *, A.N. Mangayarkkarasi Pages 57-69
    In 2008, Al-Thagafi and Shahzad introduced the notion of Occasionally Weakly Compatible mappings (shortly OWC maps) which is more general than all the commutativity concepts. The purpose of the paper is to obtain common fixed point theorems in Neutrosophic metric spaces by using OWC maps.
    Keywords: fixed point, Metric spaces, Occasionally weakly compatible maps, Neutrosophic